# SDR SWIA20230326

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 35,164 hours, 23,641 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS ON TAKEOFF AIRCRAFT HAS A SMOKE SMELL, FOLLOWED BY VERY LIGHT GREY SMOKE SETTLING AT FLOOR LEVEL IN FIRST CLASS, FOLLOWED BY A SOLVENT SMELL THAT REMAINED FOR THE DURATION OF THE 20 MINUTE FLIGHT.  (FLIGHT 4504 - FILED OPEN)      PLEASE REFERENCE AML 1110201 RUNNING AIRCRAFT, ON APU BLEED, PACKS AND AIRCRAFT WERE NORMAL  NO SMELLS/SMOKE, BUT WHEN SWAPPING TO ENGINE BLEED, A SLIGHT OIL SMELL OCCURRED AND CLEARED AFTER 5-10 MINUTES OF RUNNING, NO SMOKE OR SOLVENT SMELLS NOTED DURING THE ENGINE RUNS, PER CRJ900 AMM 71-00-00
